Do any of you have experience with the effects of Plaquenil on the eye, and if so, will you please share your thoughts and outcome with me? I have recently begun having problems with my eyes. I have been on Plaquenil for about 15 years with no adverse effects that I am aware of. Like most health care professionals, the eye expert I am seeing seems to think it's better to drag my eye exams out over time, thus leaving me competely stressing about the condition of esp. my right eye. I won't have the final exams on my eye(s) until Dec. 29th. That's a full month after my initial complaint! Meantime, I find the vision in my left eye is "dim", and whether real or imagined, I swear I can "feel" it becoming worse. I stopped taking my Plaquenil a couple days ago, because it feels like the prob in my right eye is worsening. My dr doesn't know. Most the time, I feel on my own as far as handling my drugs. After 15 years, and me with no rheumatologist for the past year, I feel I am better equiped and more knowledgable about my condition than any of the dr's I presently see who have to run for a computer to do research after I tell them my diagnosis.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.